hrcak mascot   Srce   HID

Glasnik matematički, Vol. 39 No. 2, 2004.


Datum izdavanja: studenoga 2004.

Objavljen na Hrčku: 26. 3. 2006.
Sadržaj Puni tekst
Bounds for the size of sets with the property D(n) (str.199-205) engleskipdf 227 KB
Andrej Dujella
Izvorni znanstveni članak
 
Coproducts for Clifford algebras (str.207-211) engleskipdf 158 KB
Pavle Pandžić
Izvorni znanstveni članak
 
On a lemma of Thompson (str.213-220) engleskipdf 260 KB
Yakov Berkovich
Izvorni znanstveni članak
 
Minimal nonmodular finite p-groups (str.221-233) engleskipdf 429 KB
Zvonimir Janko
Izvorni znanstveni članak
 
2-groups with a self-centralizing abelian subgroup of type (4,2) (str.235-243) engleskipdf 299 KB
Zvonimir Janko
Izvorni znanstveni članak
 
Constrained abstract representation problems in semigroups and partial groupoids (str.245-255) engleskipdf 300 KB
A. Mani
Izvorni znanstveni članak
 
On Landau's theorems (str.257-264) engleskipdf 260 KB
Dragoslav S. Mitrinović, Josip E. Pečarić, Hrvoje Kraljević
Izvorni znanstveni članak
 
On the linear combination of the representations of starlikeness and convexity (str.265-272) engleskipdf 294 KB
Nikola Tuneski, Roza Aceska
Izvorni znanstveni članak
 
Estimates on the Dirichlet heat kernel of domains above the graphs of bounded C1,1 functions (str.273-286) engleskipdf 453 KB
Renming Song
Izvorni znanstveni članak
 
Oscillation of higher order difference equations via comparison (str.287-299) engleskipdf 411 KB
Ravi P. Agarwal, Said R. Grace, Donal O'Regan
Izvorni znanstveni članak
 
Bounded 2-linear operators on 2-normed sets (str.301-312) engleskipdf 366 KB
Zofia Lewandowska
Izvorni znanstveni članak
 
A note on extensions of Hilbert C*-modules and their morphisms (str.313-326) engleskipdf 470 KB
Franka Miriam Bruckler
Izvorni znanstveni članak
 
Unit-sphere preserving mappings (str.327-330) engleskipdf 136 KB
Soon-Mo Jung, Byungbae Kim
Izvorni znanstveni članak
 
A selection theorem for simplex-valued maps (str.331-333) engleskipdf 118 KB
Ivan Ivanšić, Leonard R. Rubin
Izvorni znanstveni članak
 
Extension dimension of inverse limits. Correction of a proof (str.335-337) engleskipdf 104 KB
Sibe Mardešić
Izvorni znanstveni članak
 
A note on permeability for a network of thin channels (str.339-346) engleskipdf 276 KB
Sanja Marušić
Izvorni znanstveni članak
 
Posjeta: 12.395 *